MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7495181160
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with recent history of chest pain and inferior st-segment elevation myocardial infarction.Procedure: left heart cath with pci of proximal right coronary.Problem; central console was unable to connect.Another device used, no known harm to patient.This is report #3 for the same product.There is also a number 4, 5 and 6.Boston scientific rep is aware and going to replace all 6 products.Please refer to 1st 2 reported to medsun as (b)(4) and (b)(4).Manufacturer response for catheter, ultrasound, intravascular, opticross 6 (per site reporter).

Brand Name
OPTICROSS 6
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key14456416
Report Number14456416
Device Sequence Number14578881
Product Code OBJ
UDI-Device Identifier08714729904762
UDI-Public(01)08714729904762(17)240331(10)29147791
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/17/2022
Report Date (Section F) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7495181160
Device Lot Number29147791
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/20/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight68 KG
Date Report Sent to FDA05/17/2022